# SDR VTZA98257

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 6760 - BNA-IAD - DURING LANDING, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLAP WARNING LIGHT ILLUMINATED, FLAPS STUCK AT 0 DEGREES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT,  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
